Any one know anything about primidone

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pjbabiarz
Regular Member


Date Joined Apr 2005
Total Posts : 31
   Posted 1/23/2006 6:02 PM (GMT -7)   
I have been put on this drug for essensial tremors but am told that it is actually a drug for epilepesy.  I have been tired (sleepy) dizzy and having very colorful dreams.  Have any of you had any experience with this medication?  Could you share what to expect as the dosage increases? I am currently on 50mg going up to 250 mg in 5 day intervals.  would appreciate any insight from anyone taking this drug currently or in the past.
~PJ~

goodwitch46
Regular Member


Date Joined Feb 2005
Total Posts : 241
   Posted 1/28/2006 11:13 AM (GMT -7)   

Hi PJ-

Primidone was the second drug I took for my epilepsy nearly 20 years ago.  I was on it for several years.  Right from the start it made me sleepy and caused me to stumble around. I had to hang on to the furniture and walls just to make it across the room.  It took me weeks to get used to it, but eventually I became tolerant to the side effects and was nearly normal, except for  being somewhat drowsy.  My dosage was 250mg at night, but I  felt sleepy most of the day.  The only time I felt really alert was in the evening right before my next dose.

Luckily, it eliminated my seizures for the several years I was on it.  The  reason I was taken off it was that I became pregnant and had to go off it.  Back then, there wasn't the variety of choices of anticonvulsants as today, and it must have been used a lot more.  I hardly ever hear of anyone on it today.

Hope that helps,    Glenda :-)


complex partial seizures since 22
epilepsy surgery, June 2005
 


PositivePerson
Regular Member


Date Joined Feb 2006
Total Posts : 84
   Posted 2/13/2006 10:03 PM (GMT -7)   
Hi : I been taking primidone for almost 25 yrs. I have taken breaks which is not easy ,since it is a
barbituate and hard to get off. I always had colorful dreams so I never really gave it a thought.
The sleepiness will go away as you adjust to the medicine, if you can try to force yourself to walk or
do any type of exericse you like. You will see a big difference once the blood starts moving.

Wishing you the best of luck with Primidone

Positive Person
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 2:50 AM (GMT -7)
There are a total of 2,734,551 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151341 registered members. Please welcome our newest member, Emmyl00z.
178 Guest(s), 8 Registered Member(s) are currently online.  Details
rollout, jewelrylady, maria2016, dbwilco, AnnabelleLee, SueCAll, fiddlecanoe, RachelAvila


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer